# SDR AALA201703039009

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 59,992 hours, 22,297 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: D5227931320000
- Condition: Mislocated
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM DOOR EMERGENCY EXIT OVERWING LIGHT ILLUMINATED.  NO CABIN CHANGE. F/A APPLIED PRESSURE TO THE DOOR,  LIGHT EXTINGUISHED.
